# SDR QXEA200301586

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 12,046 hours, 17,306 cycles
- Engine: Pwa PW123
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 BAGGAGE SMOKE WARNING WILL NOT TEST. RESEATED CONNECTORS ON NR 1 AND NR 2 SMOKE DETECTORS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
